# SDR 2552

- Difficulty date: December 7, 2005
- Submitted: December 16, 2005
- Operation: General aviation
- Aircraft: N64LV
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600345
- Aircraft time: 3,140 hours, 2,977 cycles
- Engine: Pwa JT15D5
- Engine time: 3,140 hours, 2,977 cycles
- System (JASC): 1210 · Fuel Servicing
- Part: Fuel
- Condition: Contaminated
- Location: Fuel Tanks
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

AC WAS LT OUTSIDE DURING COLD PERIOD, OAT 10F, ENGINES WERE STARTED, IDLED FOR 15-20 MIN TO WARM UP. UPON TAXI OUT, RT ENGINE HAD UNCOMMANDED SHUTDOWN.  MAINT CHECKED BOTH ENGINES AND AIRFRAME FUEL FILTERS WITH NO WATER OR CONTAMINATION FOUND. FURTHER TESTING OF THE FUEL REVEALED A PRIST LEVEL OF .21. NORMAL LEVEL SHOULD BE .10 TO .15. FUEL TANKS WERE DRAINED, NEW FUEL ADDED, RUN-UP AND LEAK CHECK PERFORMED OK.  AC WAS RETURNED TO SERVICE. NOTIFIED LAST 4 FBOS OF POSSIBLE FUEL PROBLEMS WITH THEIR FUEL.  3 OF THE FBO'S TESTED THEIR FUEL RIGHT AWAY WITH GOOD READINGS, LAST FBO WHERE FUELED CLAIMED THEY COULD NOT TEST THEIR FUEL. 1 WEEK LATER THAT FBO INFORMED ME THAT THEY TESTED THEIR FUEL AND IT WAS OK.
